Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
twoods21

Post Accutane Breakout

Recommended Posts

Been off accutane for a week and a cyst just popped up on my neck last night. Don't know if its just my body adjusting to being off accutane or its a sign of more to come. Anyone else experience a post-accutane breakout????

Link to comment
Share on other sites

I haven't experienced much at all, but I remember from the user "Samismurf" on youtube he also had a breakout after Accutane. He said it lasted a few weeks, died down, and his skin went back to normal. I know he's been clear for over a year, so hopefully it's the same for you.

I remember he checked with his derm, and he/she said that his skin was probably just getting used to being off the medication, and it's normal for it to happen.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×